MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. EXCELSIUS GPS; PATIENT STABILIZATION STAND

GLOBUS MEDICAL, INC. EXCELSIUS GPS; PATIENT STABILIZATION STAND
Model Number 6143.2505
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.The reported issue is symptomatic of a mechanical failure of the patient stabilization stand.A system malfunction was unable to be verified due to insufficient information.No adverse effect on the patient was reported.The overall risk has been maintained and no further investigation is required.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
During the final trajectory placement, the pss base began sliding despite being locked down.Base was unlocked and locked again, and it continued to move.Navigation was no longer accurate, and final trajectory was aborted.

Brand Name
EXCELSIUS GPS
Common Device Name
PATIENT STABILIZATION STAND
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22807236
Report Number3004142400-2025-00160
Device Sequence Number13027540
Product Code OLO
UDI-Device Identifier00193982185220
UDI-Public00193982185220
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K200047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6143.2505
Device Lot NumberGPS-0423
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown